Meromorphic functions of regular growth
Compositio Mathematica, Volume 22 (1970) no. 1, p. 39-48
@article{CM_1970__22_1_39_0,
     author = {Dwivedi, Shankar Hari},
     title = {Meromorphic functions of regular growth},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {1},
     year = {1970},
     pages = {39-48},
     zbl = {0191.07903},
     mrnumber = {262500},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_1_39_0}
}
Dwivedi, Shankar Hari. Meromorphic functions of regular growth. Compositio Mathematica, Volume 22 (1970) no. 1, pp. 39-48. http://www.numdam.org/item/CM_1970__22_1_39_0/

Shankar Hari Dwivedi [1] Proximate orders. The Mathematics Student, Vol. 34, No. 3 pp. 147-152, 1966. | Zbl 0159.10104

Shankar Hari Dwivedi [2] Proximate orders and distribution of a-points of meromorphic function. Compositio Mathematica, Vol. 15, Fasc. 2 pp. 192-202, 1963. | Numdam | MR 151617 | Zbl 0116.05203

S.H. Dwivedi and S.K. Singh [3] The distribution of a-points of an entire function. Proc. Amer. Math. Soc. Vol. 9, No. 4, pp. 562-568, 1958. | MR 97518 | Zbl 0092.06901